# SDR DALA2021032601800

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 83,082 hours, 36,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 WINGS / CENTER WING / FRONT SPAR AT FR36 / FLOOR BEAM & VERTICAL STIFFENER / CRACKS. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-587692. (1764327)
